Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Solutions of the Diophantine Equations $ x^2 + y^2 = l^2$, $ y^2 + z^2 = m^2$, $ z^2 + x^2 = n^2$


Authors: M. Lal and W. J. Blundon
Journal: Math. Comp. 20 (1966), 144-147
MSC: Primary 10.11
DOI: https://doi.org/10.1090/S0025-5718-1966-0186623-4
Corrigendum: Math. Comp. 23 (1969), 219.
Corrigendum: Math. Comp. 23 (1969), 219.
MathSciNet review: 0186623
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Sierpiński, A Selection of Problems in the Theory of Numbers (English transl.), Pergamon Press, Oxford, 1964.
  • [2] L. E. Dickson, History of the Theory of Numbers, Vol. II, Chelsea, New York, 1952.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.11

Retrieve articles in all journals with MSC: 10.11


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0186623-4
Article copyright: © Copyright 1966 American Mathematical Society